×

Found 91 Documents (Results 1–91)

The lower semicontinuity of distortion coefficients of the homeomorphisms inducing bounded composition operators of Sobolev-Orlicz spaces. (English. Russian original) Zbl 1403.46032

Sib. Math. J. 59, No. 2, 332-340 (2018); translation from Sib. Mat. Zh. 59, No. 2, 422-432 (2018).
MSC:  46E35 30C65
PDFBibTeX XMLCite
Full Text: DOI

Qualitative properties of solutions to elliptic equations with nonpower nonlinearities in \(\mathbb R_n\). (Russian, English) Zbl 1399.35156

Sib. Zh. Chist. Prikl. Mat. 16, No. 2, 26-40 (2016); translation in J. Math. Sci., New York 228, No. 4, 395-408 (2018).
MSC:  35J15 46E35 46E30
PDFBibTeX XMLCite
Full Text: DOI

Uniqueness of solutions to anisotropic elliptic equations with nonpower nonlinearities in unbounded domains. (English. Russian original) Zbl 1360.35071

J. Math. Sci., New York 219, No. 1, 160-171 (2016); translation from Probl. Mat. Anal. 85, 153-163 (2016).
MSC:  35J62 35J25 46E35
PDFBibTeX XMLCite
Full Text: DOI

Existence of solution for parabolic equation with non-power nonlinearities. (Russian. English summary) Zbl 1463.35171

Ufim. Mat. Zh. 6, No. 4, 32-49 (2014); translation in Ufa Math. J. 6, No. 4, 31-47 (2014).
PDFBibTeX XMLCite
Full Text: DOI MNR

Stochastic processes in Sobolev-Orlicz spaces. (Ukrainian, English) Zbl 1119.60029

Ukr. Mat. Zh. 58, No. 10, 1340-1356 (2006); translation in Ukr. Math. J. 58, No. 10, 1517-1537 (2006).
PDFBibTeX XMLCite
Full Text: DOI

Self-improving properties of generalized Orlicz–Poincaré inequalities. (English) Zbl 1128.46017

Report. University of Jyväskylä. Department of Mathematics and Statistics 105. Jyväskylä: University of Jyväskylä, Department of Mathematics and Statistics (Dissertation) (ISBN 951-39-2648-6/pbk). Not consec. pag. (2006).
MSC:  46E35
PDFBibTeX XMLCite

The importance of being Orlicz. (English) Zbl 1070.46017

Ciesielski, Zbigniew (ed.) et al., Orlicz centenary volume. Proceedings of the conferences ‘The Władysław Orlicz centenary conference’ and ‘Function spaces VII’, Poznań, Poland, July 21–25, 2003. Volume I: Plenary lectures. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 64, 21-28 (2004).
PDFBibTeX XMLCite

Optimal Sobolev embeddings – old and new. (English) Zbl 1022.46019

Cwikel, Michael (ed.) et al., Function spaces, interpolation theory and related topics. Proceedings of the international conference in honour of Jaak Peetre on his 65th birthday, Lund, Sweden, August 17-22, 2000. Berlin: de Gruyter. 403-411 (2002).
MSC:  46E30 26D10 47G10
PDFBibTeX XMLCite

Global solvability of the multidimensional Navier-Stokes equations of a compressible fluid with nonlinear viscosity.  I. (English. Russian original) Zbl 0938.35121

Sib. Math. J. 40, No. 2, 351-362 (1999); translation from Sib. Mat. Zh. 40, No. 2, 408-420 (1999).
MSC:  35Q30 35D05 35B45 46E30 76N10
PDFBibTeX XMLCite
Full Text: DOI

Orlicz spaces in the global existence problem for the multidimensional compressible Navier-Stokes equations with nonlinear viscosity. (English) Zbl 0942.35134

Amann, H. (ed.) et al., Navier-Stokes equations and related nonlinear problems. Proceedings of the 6th international conference NSEC-6, Palanga, Lithuania, May 22-29, 1997. Utrecht: VSP. 133-151 (1998).
MSC:  35Q30 76N10 35D05
PDFBibTeX XMLCite

High order nonlinear parabolic equations. (English. Russian original) Zbl 0734.35044

J. Sov. Math. 56, No. 4, 2557-2607 (1991); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Noveishie Dostizh. 37, 89-166 (1990).
PDFBibTeX XMLCite
Full Text: DOI

Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev-Orlicz spaces. (English. Russian original) Zbl 0716.35091

Math. Notes 48, No. 1, 673-677 (1990); translation from Mat. Zametki 48, No. 1, 78-85 (1990).
Reviewer: W.Sadkowski
MSC:  35R50 35K35
PDFBibTeX XMLCite
Full Text: DOI

Asymptotische Fehlerabschätzungen für das Galerkin-Verfahren zur numerischen Behandlung von nichtlinearen Randwertaufgaben in Sobolev- Orlicz-Räumen. (Asymptotic error estimates of the Galerkin method for the numerical treatment of nonlinear boundary value problems in Sobolev- Orlicz spaces). (German) Zbl 0699.65078

Hannover: Univ., Diss. 145 S. (1989).
MSC:  65N30 65N15 35J65
PDFBibTeX XMLCite

On limit equations for degenerate nonlinear elliptic equations in Sobolev-Orlicz spaces with weight. (English. Russian original) Zbl 0671.35030

Russ. Math. Surv. 43, No. 2, 181-182 (1988); translation from Usp. Mat Nauk 43, No. 2(260), 149-150 (1988).
Reviewer: J.Tian
MSC:  35J65 35J70 35B40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field